# SDR 2005UALA00013

- Difficulty date: January 3, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE FAILS AIR RETENTION TEST. MULTIPLE SEAM DEGRADATION CAUSED SLIDE TO FAIL AIR RETENTION TEST.
